MathSciNet Relay Station
MathSciNet bibliographic data
MR2743096 47A05
Wang, Jie; Zhang, Hai Yan; Ji, Guo Xing A generalized reverse order law for the products of two operators. (Chinese) J. Shaanxi Normal Univ. Nat. Sci. Ed. 38 (2010), no. 4, 13–17.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement